# SDR UPS07M49400

- Difficulty date: December 7, 2006
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING TOPSIDE AFT SPAR XORS 1042.0 SUSPECT CORROSION.  LEFT WING TOPSIDE AFT SPAR PANEL NR 12 (ARC7168) BOLTS, NUTS, SHIMS & SCREWS REMOVED PER AMM20-50-02 R55.  LEFT WING TOPSIDE AFT SPAR PANEL NR 12 (ARC7168) REMOVED PER SRM 51-33-01 V-II R38.  CORROSION REMOVED FOUND EXCEED LIMIT PER SRM 57-20-00 FIG 6 VI R38.  FPI CUTOUT PER DAC NDTSPM R12 PT 8 ON REWORKED AREA FOUND NO CORROSION EVIDENT.
